Not using any anastrozole now either
Nice, your numbers look pretty much perfect. Were you on HCG from the beginning or did you add it in later? I need to get on it at some point wondering if I need to change the T protocol when I do.
I added that in recently. Started at 250 eod and suffered a bit of anxiety. Went to 100 eod. Then I read about an American doc using higher amounts so I thought I’d try it. Seems to be making the difference now
Thanks, I’ll bear that in mind when I start. I’m not looking forward to rocking the boat and trying to dial in another thing. Hopefully it won’t cause any issues
5 month blood tests results. Protocol is 27.5mg Sustanon EOD. Nothing else other than supplements.
Feeling okish, not great, not terrible although I still have random days of feeling quite bad. I can tell from waking when it’s going to be a bad day. Symptoms on these days are increased thirst & urination, dry hands, fatigue, dry mouth, heart palpitations, back ache.
Other days I feel fine in the morning and get a bit symptomatic in the evening and other days I feel ok all day.
Anyone think low E2 could be the problem? It is in range but SHBG is high so free E2 probably low. T/E ratio is probably out.
Calculated free T is 0.427 (0.2 - 0.62). I obviously need to increase free T more. Now that I am more or less stable I can slowly increase the dose.
Question: should I keep T dose the same and add it a bit of danazol to drop SHBG a bit or should I just increase T dose?
Anyone know if low uric acid is a problem?
Excess androgen suppresses SHBG, you need more testosterone, not more drugs.
I may be a novice but that dosage of danazol you were on seems way too high. I read this entire thread in order to find out more about danazol. Anyhow, the fact that you halved your SHBG in a few days should, I think, indicate how powerful of a dose you were on.
I just started a dose of 25mg of danazol eod, and I feel like I am experiencing sides, such as anxiety, irritability, even rage. Granted my SHBG is about 55, but I think you can put it into perspective that 25mg eod contra 100mg every day is worlds apart.
Can you split the danazol in half or acquire a smaller dose? I’m no expert but Taking 100mg, even eod or twice per week sounds like a lot to me. I feel for you because you’re not getting the care you need.
I would be interested to read any articles you find that support your statement, because I disagree with it. Most of the studies have been conducted with women … yet the doses with women vary from 400-800 mg PER DAY. And studies showed long term use AT THIS DOSE as being safe.
PS: I am on 50mg twice per day, for over seven months continuously and I have never felt better. My story.
Fair enough. Where did your SHBG start and where is it now?
All I can say is that I notice sides on my tiny 25mg dosage, such as irritability, anxiety, insomnia, sensitivity to light, even feeling enraged. I just started and I want to quit already because of the sides it can produce, including water retention, it affects kidney function, liver metabolism, and among many other things, such as benign intracranial hypertension.
The list of sides for danazol seem to go on forever. I don’t know how many of the listed side effects pertain only to women or at what dosage those sides have been documented only in women. Since the drug is prescribed primarily for women it’s hard to find a lot about men using danazol.
A major problem with OP’s entire thread is he didn’t remain on a regimen for a long enough period of time to attain meaningful results or answers about what kind of regimen he should be on.
I mean, he was on and off danazol or proviron or whatever he was taking, changing dosages all the time. I don’t know if he ever spelled out why he stopped taking danazol after he seen that it halved his SHBG. Since SHBG seems to be the main factor holding him back, common sense would tell me that he should try to get it in range.
The dosage may have been too high but I don’t think that was the problem. I stopped taking it because I felt so terrible I just wanted to stop all unnecessary drugs and reduce my T dose as I did not know what was causing my issues. I could not carry on like that.
I have now been on T mono on a reasonable dose for a few months and have learnt a few things - that my body metabolises T very quickly based on the peak and trough tests I did on a weekly injection schedule; that more frequent smaller injections suit me better despite being high SHBG.
A lot of the leading TRT doctors don’t think high SHBG is a problem at all and I tend to lean towards that point of view. Why take a drug that has lots of potential awful side effects to reduce SHBG of which low levels are associated with a whole host of medical issues and high levels are supposed to be cardio protective… instead just take enough T to get free T to a good place. Seems to make more sense to me.
I don’t want to hijack this thread with my numbers. My thread is religiously updated to show what I have done.
On the other hand, everyone is different and if you had side effects at low dose, then I agree to stop. But some people can’t take aspirin - yet no one talks about how bad aspirin is. Everyone wrote good things about Proviron, yet it didn’t work at all for me - yet I don’t talk badly about it as a drug.
That sounds like a great plan. And some doctors will agree with you. The problem is we all react differently. How much T is “enough”? I brought my T levels to OVER 2500 nmol/L - and SHBG increased.
Your body metabolises T quickly because of high SHBG. My doctor was tripping at how fast my body went through T … until my SHBG stabilized with Danazol. Lab work supports what I just wrote.
Well I did wonder whether the two were linked but I have never read anything to support it. Do you know if there are any papers or anything that correlates high SHBG and fast metabolism? I have noticed a lot of guys on the forum with very high SHBG also being very skinny.
I was thinking it would be interesting to see what effect Danazol has on my numbers at this point - specifically total T. To test the theory that SHBG “inflates” total T. i.e. if I take danazol will SHBG drop, total T remain the same and free T increase or will total T drop as well lessening the impact on free T.
Anyway I have a consult with doc this week so will form a plan on next steps with him. I’d like to try either switching to enanthate or creams just in case Sustanon doesn’t agree with me for whatever reason.
I may not have used the best words. When I said “your body metabolizes T quickly because of high SHBG”, I was referring to your body eating/absorbing/utilizing the T in greater quantity.
As an example, before I was able to control my SHBG, my body was absorbing the pellets like they were candy. Once my SHBG was controlled, the crazy T absorption stopped.
I have never read about the correlation of weight and SHBG, put you make an interesting point that I never considered. Low testosterone increases body fat, so you would think that high SHBG (which binds all the testosterone) would have the same effect; yet that doesn’t seem to be the case as you pointed out.
I can only answer your questions based on MY experience, which doesn’t mean your results will be the same.
It is my opinion that, as SHBG decreases, total T remains the same, and free T increases. I don’t subscribe to the theory that T levels are “artificially high” because of high SHBG, and I further do not believe total T will change as you reduce SHBG.
My opinions are based on MY labs monitoring MY experience only, and are not shared by the majority of people on this forum. It is information only to help you ask the correct questions to your provider.
Interesting. In addition to your SHBG em"eating up" a large portion of your TT, Do you mean that you were also a hyper-excreter? I mean, how can you tell your body was absorbing the pellets like they were candy? From labs?
Yes. I averaged one set of blood labs per month for all of 2018. “Hyper excreter” is probably the best way to describe it. My T levels were dropping too fast – I was barely getting 3 months out of a six month dose. I would peak about 2500, then drop more than 40% by the next month.
After continuous danazol, that isn’t happening. I posted yesterday about how I am entering my six month and still feel great.
Do you periodically monitor LFT and lipids when on danazol? (17a ethylation will cause more hepatic strain than AAS without modification at the c17 position), less so than C17 methylation though.
Yes, AST, ALT, and the the other items in the lipids panel. I’m afraid the remainder of your question is beyond my knowledge …
danazol has a modification at the 17th carbon position to allow it to somewhat survive oral ingestion, the modification isn’t as effective as C17 methylation (think oxandrolone, stanozolol, metandienone, oxymetholone), but still causes some hepatic strain nonetheless.
The hepatotoxic nature of danazol is fairly well recognised in medical literature, the majority of c17 ethylated AAS are 19-nortestosterone derivitaves (typically used for birth control), danazol is a testosterone derivative tho. The hepatotoxic nature is far less than that of a C17 alkylated anabolic steroid, however it is still likely more than that of testosterone, and thus periodic LFT monitoring is probably a good idea
Is this going to be on the test? Because I will need more time to study.
My doctor is in agreement with the last sentence … I must perform liver tests regularly as part of my overall lab program to remain on the treatment. I am actually very proactive in adding new tests to the group if I am curious about the effects of what I am doing.